# SDR REXA2016122802548

- Difficulty date: December 28, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 6,014 hours, 4,145 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PENDING SUPPLEMENTAL INFORMATION FOR FIX) PREVIOUSLY DEFFERRED O2 MASKS AT ROW 3 C/D FELL DOWN AGAIN. RESTOWED O2 MASKS AND SECURED DOOR IAW AMM 35-21-09 MOC NOTIFIED. PREVIOUS DEFFER REMAINS OPEN 3316484-1. MOC NOTIFIED 53430.
